It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Uterine Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-05-2009, 01:41 PM   #1
Newbie
(female)
 
Join Date: Oct 2009
Location: Indiana
Posts: 6
Caradia HB User
Question Wondering how normal this is..

Hello all, I am new to these forums. I have Stage I (no idea of the letter - I think it is B) endometrial cancer. I was bleeding a lot, in pain, and tired all the time before my diagnosis. Now, I am undergoing hormone therapy because I am starting a new family in a year and wish to have children with the man of my dreams.

Here is my current treatment: Provera (20 mg twice a day); Depo-Provera injections every other month; and a recent Mirena IUD insertion. I have a biopsy on January 7th. This treatment is supposed to go on for a year, though, which will be up in Sept./Oct. of next year (alternating biopsies/D&C's every 3 months). Things weren't great, but they were bearable before the Mirena insertion. The Mirena insertion turned my world upside down. After the insertion, I immediately became ill, hot and cold at the same time, shaky, and pale. It lasted for a good hour, during which I decided I would not be doing treatments anymore (but I got over that, just giving you an idea of how bad it was). Since then (Oct. 1st), I have been having extreme cramps that go from fists to sharp stabs. I cannot walk or stand for long amounts of time, and so far have been on self-prescribed bedrest. The doc did give me Ibuprofen and Vicoden (and it takes two at a time) for the pain, but he keeps saying "it's just cramps" and that this is normal. On top of that, I get severely nauseous/sick/gassy/diarrhea on a multiple times a day basis which was already happening anyway, but now is magnified.

I am grateful to be alive and know this is all necessary; however, my family and I are struggling to understand why I am being affected so severely. I am independent, very, and hate having to be cared for; and feel I need to justify what is happening so they know that it is a valid situation. Does anyone else know of a similar occurrence or where I can find documentation of such? Or anything?
__________________
Better to light a candle than to curse the darkness.

Last edited by Caradia; 10-05-2009 at 10:33 PM.

 
Sponsors Lightbulb
   
Old 10-09-2009, 09:13 AM   #2
Senior Veteran
(female)
 
Join Date: Nov 2007
Location: Needham,MA
Posts: 861
shisslak HB Usershisslak HB Usershisslak HB Usershisslak HB Usershisslak HB Usershisslak HB Usershisslak HB User
Re: Wondering how normal this is..

Caradia,

If your doctor is not understanding your concerns and is not willing to explain to you why you may be experiencing these complications, than maybe you should be seeking out another opinion on your treatment options. Someone who is willing to give your concerns the the valility that they deserve and how you may be able to control the symptoms while going through this treatment, or maybe there is another option available to you without so many side effects.

Good luck and come back and let me know how you are doing.

Brenda

 
Old 11-23-2009, 11:01 PM   #3
Newbie
(female)
 
Join Date: Oct 2009
Location: Indiana
Posts: 6
Caradia HB User
Re: Wondering how normal this is..

They finally took it out after an ER visit where I was crying and screaming in pain. They had me on three painkillers, including Morphine. They scanned everything, and couldn't find the threads, so I had to go to the OB the next morning for emergency removal. Things are better now that it is gone. They said it was normal to hurt because it causes low-level endometritis. I would love to make them feel it so they can see how low-level it is NOT. Now, all I suffer from is the normal nausea, mood swings, and fatique from having multiple hormone treatments. Wish me luck, I have a little less than a year of treatment to go!
__________________
Better to light a candle than to curse the darkness.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
bruising ater injection is it normal???? dinnon Hepatitis 3 04-19-2010 06:55 AM
Wondering if this could be seizures? neveragain4me Epilepsy 9 03-21-2010 12:59 PM
Wondering about Diane 35 Jacks24ca Polycystic Ovary Syndrome (PCOS) 0 03-11-2008 08:47 PM
Wondering how these ladies are feeling... viktik Menopause 24 03-11-2008 10:04 AM
wondering what to do about a MRI Juby Brain & Nervous System Disorders 3 11-24-2007 08:29 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:06 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!